Jump to content

Search the Community

Showing results for tags 'sleepy'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello, My English is not that good but I will try my best. I’ve been taking Escitalopram for over a month now after a very hard benzo and Pregabalin withdrawal. It seems like now my anxiety is getting better and I no longer have derealization. My doctor put me on 10mg and after 3 weeks he upped to 20mg. The first symptoms when I started Escitalopram (nausea and increased anxiety) eventually subsided. The only thing that I still experience is little depression, very low energy and sleepiness. I don’t know if this will subside too because I’m 23 years old and currently studying in Russia. I really miss my energy and motivation. Thank you very much for any information. I am very happy with this website.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy